| Model Number |
364506 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for treatment of a calcified lesion in the rca.The lesion could not be crossed by direct stenting.After removal of the device it was detected that the stent was deformed at its distal end.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the stent is deformed at its distal end.Microscopic analysis revealed stent imprints on the exposed balloon surface indicating that the struts were initially crimped on the balloon.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.It should be noted that, according to the ifu, pre-dilatation of the lesion is mandatory.